Alert archive / Louisiana / River Flood Warnings in 2012
River Flood Warning 86, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Aug 29, 2012, 11:31 PM CDT for Tangipahoa Parish, Louisiana. It took effect at Aug 30, 2012, 3:08 PM CDT. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Aug 29, 2012, 11:31 PM CDT (04:31 UTC)
- In effect from
- Aug 30, 2012, 3:08 PM CDT
- Expired
- Sep 1, 2012, 9:27 AM CDT
- In force
- 42 hr
- Issued by
- NWS New Orleans, LA
- Flood severity
- Minor
County Tangipahoa Parish, LA
The river
Written for the forecast point Tangipahoa River near Kentwood (KENL1). The gauge peaked at 11.63 ft at Sep 2, 2012, 12:00 AM CDT.
- Action stage
- 12 ft
- Minor stage
- 13 ft
- Moderate stage
- 15 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07375300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
445 WGUS44 KLIX 300431 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1131 PM CDT WED AUG 29 2012 ...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS BATON ROUGE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA... THE TANGIPAHOA RIVER NEAR KENTWOOD AFFECTING TANGIPAHOA PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC105-311031- /O.NEW.KLIX.FL.W.0086.120830T2221Z-120901T1000Z/ /KENL1.1.ER.120830T2221Z.120831T1200Z.120901T0400Z.NO/ 1131 PM CDT WED AUG 29 2012 THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A * FLOOD WARNING FOR THE TANGIPAHOA RIVER NEAR KENTWOOD. * FROM THURSDAY AFTERNOON TO LATE FRIDAY NIGHT. * AT 11:00 PM WEDNESDAY THE STAGE WAS 5.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISING TO NEAR 14.0 FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY BEFORE MIDNIGHT. * IMPACT...AT 14.0 FEET...PASTURE LAND, WOODLANDS, AND FARMS IN LOW LYING AREAS WILL BE FLOODED. * IMPACT...AT 13.0 FEET...WATER WILL INVADE THE COMMERCIAL PROPERTY ADJACENT TO THE RIVER.
6 follow-up statements
584 WGUS44 KLIX 301410 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 910 AM CDT THU AUG 30 2012 ...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING RIVERS IN LOUISIANA... THE TANGIPAHOA RIVER NEAR KENTWOOD AFFECTING TANGIPAHOA PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC105-312010- /O.EXT.KLIX.FL.W.0086.120830T2008Z-120901T1348Z/ /KENL1.2.ER.120830T2008Z.120831T1200Z.120901T0748Z.NO/ 910 AM CDT THU AUG 30 2012 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... THE FLOOD WARNING CONTINUES FOR THE TANGIPAHOA RIVER NEAR KENTWOOD. * FROM THIS AFTERNOON TO SATURDAY MORNING. * AT 8:00 AM THURSDAY THE STAGE WAS 11.4 FEET. * MODERATE FLOODING IS FORECAST. * THE FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 15.0 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SATURDAY MORNING. THERE IS A POTENTIAL DAM BREAK SITUATION AT PERCY QUIN. DEPENDING ON THE SEVERITY OF THE BREAK...THE FORECAST STAGE COULD RISE AS HIGH AS 17.0 FEET. * IMPACT...AT 14.5 FEET...THERE WILL BE WATER ON LOUISIANA HIGHWAY 1054. SECONDARY ROADS OFF 1054 AND HIGHWAY 51 MAY BE CLOSED. SEVERAL HOMES EAST OF HIGHWAY 51 WILL BE THREATENED. PASTURE LAND, WOODLANDS, AND FARMS IN LOW LYING AREAS WILL BE FLOODED. * IMPACT...AT 14.0 FEET...PASTURE LAND, WOODLANDS, AND FARMS IN LOW LYING AREAS WILL BE FLOODED. * IMPACT...AT 13.0 FEET...WATER WILL INVADE THE COMMERCIAL PROPERTY ADJACENT TO THE RIVER. $$
602 WGUS84 KLIX 310218 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 918 PM CDT THU AUG 30 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... THE TANGIPAHOA RIVER NEAR KENTWOOD AFFECTING TANGIPAHOA PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC105-010818- /O.EXT.KLIX.FL.W.0086.000000T0000Z-120902T2230Z/ /KENL1.3.ER.120830T1741Z.120831T1800Z.120902T1630Z.NR/ 918 PM CDT THU AUG 30 2012 ...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE TANGIPAHOA RIVER NEAR KENTWOOD. * UNTIL SUNDAY AFTERNOON. * AT 9:00 PM THURSDAY THE STAGE WAS 16.4 FEET. * MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.0 FEET BY EARLY AFTERNOON TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE LATE SUNDAY MORNING. * IMPACT...AT 16.5 FEET...HIGHWAY 1054 BRIDGE WILL BE UNDER WATER. INUNDATION OF SECONDARY ROADS EAST OF HIGHWAY 51 IS LIKELY AND SEVERAL HOMES WILL BE THREATENED. EVACUATION TO HIGHER GROUND FOR PERSONS IN LOW LYING AREAS IS RECOMMENDED. THERE WILL BE WATER ON LOUISIANA HIGHWAY 440. * IMPACT...AT 16.0 FEET...INUNDATION OF SECONDARY ROADS EAST OF HIGHWAY 51 IS LIKELY AND SEVERAL HOMES WILL BE THREATENED. EVACUATION TO HIGHER GROUND FOR PERSONS IN LOW LYING AREAS IS RECOMMENDED. LOUISIANA HIGHWAY 1054 BRIDGE WILL BE THREATENED BY STRONG CURRENT CARRYING DEBRIS. THERE WILL BE WATER ON HIGHWAY 440.
718 WGUS44 KLIX 310428 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1128 PM CDT THU AUG 30 2012 ...OBSERVED FLOODING CHANGED FROM MAJOR TO MAJOR SEVERITY FOR THE FOLLOWING RIVERS IN LOUISIANA... ...FORECAST FLOODING CHANGED FROM MAJOR TO RECORD SEVERITY FOR THE FOLLOWING RIVERS IN LOUISIANA... THE TANGIPAHOA RIVER NEAR KENTWOOD AFFECTING TANGIPAHOA PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC105-011028- /O.CON.KLIX.FL.W.0086.000000T0000Z-120902T2230Z/ /KENL1.3.ER.120830T1741Z.120831T1800Z.120902T1630Z.NR/ 1128 PM CDT THU AUG 30 2012 ...FORECAST FLOODING INCREASED FROM MAJOR TO RECORD SEVERITY... THE FLOOD WARNING CONTINUES FOR THE TANGIPAHOA RIVER NEAR KENTWOOD. * UNTIL SUNDAY AFTERNOON. * AT 9:00 PM THURSDAY THE STAGE WAS 16.4 FEET. * MAJOR FLOODING IS OCCURRING AND RECORD FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.5 FEET BY EARLY AFTERNOON TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE LATE SUNDAY MORNING. * IMPACT...AT 17.5 FEET...PRIMARY AND SECONDARY ROADS AND BRIDGES FROM HIGHWAY 51 EAST TO THE RIVER WILL BE CLOSED BY HIGH WATER. EVACUATION OF THE AREA BETWEEN HIGHWAY 51 AND THE RIVER SHOULD BE COMPLETE. HIGHWAY 1054 BRIDGE WILL BE UNDER WATER. EVACUATION TO HIGHER GROUND FOR PERSONS IN LOW LYING AREAS IS RECOMMENDED * IMPACT...AT 16.5 FEET...HIGHWAY 1054 BRIDGE WILL BE UNDER WATER. INUNDATION OF SECONDARY ROADS EAST OF HIGHWAY 51 IS LIKELY AND SEVERAL HOMES WILL BE THREATENED. EVACUATION TO HIGHER GROUND FOR PERSONS IN LOW LYING AREAS IS RECOMMENDED. THERE WILL BE WATER ON LOUISIANA HIGHWAY 440.
349 WGUS84 KLIX 311655 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1155 AM CDT FRI AUG 31 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI...LOUISIANA... TANGIPAHOA RIVER AT OSYKA AFFECTING PIKE COUNTY TANGIPAHOA RIVER NEAR KENTWOOD AFFECTING TANGIPAHOA PARISH TANGIPAHOA RIVER NEAR AMITE AFFECTING TANGIPAHOA PARISH TANGIPAHOA RIVER NEAR ROBERT AFFECTING TANGIPAHOA PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && MSC113-010738- /O.EXT.KLIX.FL.W.0085.000000T0000Z-120901T0738Z/ /OSYM6.1.ER.120830T1249Z.120831T1015Z.120901T0138Z.NR/ 1155 AM CDT FRI AUG 31 2012 THE FLOOD WARNING CONTINUES FOR THE TANGIPAHOA RIVER AT OSYKA. * UNTIL LATE TONIGHT. * AT 10:00 AM FRIDAY THE STAGE WAS 16.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 15.0 FEET...PASTURES AND WOODLANDS ALONG WITH SOME CROP LAND NEAR THE RIVER WILL BE INUNDATED $$ LAC105-011400- /O.EXT.KLIX.FL.W.0086.000000T0000Z-120901T1400Z/ /KENL1.3.ER.120830T1741Z.120831T1000Z.120901T0800Z.NR/ 1155 AM CDT FRI AUG 31 2012 THE FLOOD WARNING CONTINUES FOR THE TANGIPAHOA RIVER NEAR KENTWOOD. * UNTIL SATURDAY MORNING. * AT 11:00 AM FRIDAY THE STAGE WAS 15.6 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY TOMORROW. * IMPACT...AT 15.5 FEET...EVACUATION OF FARM ANIMALS AND FARMING EQUIPMENT FROM THE FLOOD PLAIN TO HIGHER GROUND IS RECOMMENDED. THERE WILL BE WATER ON LOUISIANA HIGHWAY 1054. SECONDARY ROADS OFF 1054 AND HIGHWAY 51 MAY BE CLOSED. SEVERAL HOMES EAST OF 51 WILL BE THREATENED. * IMPACT...AT 14.5 FEET...THERE WILL BE WATER ON LOUISIANA HIGHWAY 1054. SECONDARY ROADS OFF 1054 AND HIGHWAY 51 MAY BE CLOSED. SEVERAL HOMES EAST OF HIGHWAY 51 WILL BE THREATENED. PASTURE LAND, WOODLANDS, AND FARMS IN LOW LYING AREAS WILL BE FLOODED * IMPACT...AT 14.0 FEET...PASTURE LAND, WOODLANDS, AND FARMS IN LOW LYING AREAS WILL BE FLOODED. * IMPACT...AT 13.0 FEET...WATER WILL INVADE THE COMMERCIAL PROPERTY ADJACENT TO THE RIVER. $$ LAC105-011800- /O.EXT.KLIX.FL.W.0095.120831T1652Z-120901T1800Z/ /AMIL1.1.ER.120831T1333Z.120901T0000Z.120901T1200Z.NO/ 1155 AM CDT FRI AUG 31 2012 ...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE TANGIPAHOA RIVER NEAR AMITE. * UNTIL SATURDAY AFTERNOON. * AT 11:00 AM FRIDAY THE STAGE WAS 21.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 21.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING. * IMPACT...AT 21.0 FEET...GRAVEL PIT OPERATIONS WILL BE SUSPENDED AND EQUIPMENT THREATENED. LOW LYING PASTURES AND FARMLAND NEAR THE RIVER EAST OF HIGHWAY 51 WILL FLOOD. $$ LAC105-012255- /O.EXT.KLIX.FL.W.0067.000000T0000Z-120905T1320Z/ /ROBL1.3.ER.120830T0849Z.120901T1800Z.120905T0720Z.NO/ 1155 AM CDT FRI AUG 31 2012 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE TANGIPAHOA RIVER NEAR ROBERT. * UNTIL WEDNESDAY MORNING. * AT 11:30 AM FRIDAY THE STAGE WAS 22.8 FEET. * MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.5 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY MORNING. * IMPACT...AT 21.0 FEET...WATER WILL BE IN HOMES ALONG HIGHWAY 445 AND HIGHWAY 443. HIGHWAY 445 WILL BE UNDER WATER AND CLOSED FROM 190 TO INTERSTATE 12. LOUISIANA HIGHWAY 22 WILL BE UNDER WATER IN MANY PLACES. ACCESS TO MAGNOLIA ISLAND AND LEE'S LANDING WILL BE CUT OFF. * IMPACT...AT 18.0 FEET...EVACUATION OF TRAILERS AT HIDDEN OAKS MUST BE COMPLETED. WATER COVERS THE ENTRANCE TO CAMP GROUNDS. SECONDARY ROADS AND UNIMPROVED ROADS NORTH OF ROBERT WILL FLOOD AS CHAPPEPEELA CREEK BACKS UP. LOW PLACES ON HIGHWAY 22 SOUTH OF ROBERT WILL BE UNDER WATER. * IMPACT...AT 17.0 FEET...LOW PLACES ALONG HIGHWAY 22 SOUTH OF ROBERT WILL BE UNDER WATER. WATER WILL APPROACH THE ENTRANCE ROAD OF HIDDEN OAKS CAMPGROUND. TRAILERS AT THE CAMPGROUND WILL BE UNABLE TO BE MOVED OUT WHEN THE RIVER REACHES 18 FEET. * IMPACT...AT 16.0 FEET...MINOR FLOODING NEAR THE RIVER WITH BEACH AREAS UNDER WATER. * IMPACT...AT 15.0 FEET...MINOR FLOODING NEAR THE RIVER. $$
152 WGUS84 KLIX 010342 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1042 PM CDT FRI AUG 31 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI AND LOUISIANA... THE TANGIPAHOA RIVER AT OSYKA AFFECTING PIKE COUNTY THE TANGIPAHOA RIVER NEAR KENTWOOD AFFECTING TANGIPAHOA PARISH THE TANGIPAHOA RIVER NEAR ROBERT AFFECTING TANGIPAHOA PARISH THE TANGIPAHOA RIVER NEAR AMITE AFFECTING TANGIPAHOA PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && MSC113-012100- /O.EXT.KLIX.FL.W.0085.000000T0000Z-120901T2100Z/ /OSYM6.1.ER.120830T1249Z.120831T1015Z.120901T1500Z.NR/ 1042 PM CDT FRI AUG 31 2012 ...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE TANGIPAHOA RIVER AT OSYKA. * UNTIL SATURDAY AFTERNOON. * AT 10:00 PM FRIDAY THE STAGE WAS 15.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * THE FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW LATE MORNING. * IMPACT...AT 15.0 FEET...PASTURES AND WOODLANDS ALONG WITH SOME CROP LAND NEAR THE RIVER WILL BE INUNDATED. $$ LAC105-011500- /O.EXT.KLIX.FL.W.0086.000000T0000Z-120901T1500Z/ /KENL1.3.ER.120830T1741Z.120831T1000Z.120901T0900Z.NR/ 1042 PM CDT FRI AUG 31 2012 ...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE TANGIPAHOA RIVER NEAR KENTWOOD. * UNTIL SATURDAY MORNING. * AT 10:00 PM FRIDAY THE STAGE WAS 13.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * THE FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY TOMORROW MORNING. * IMPACT...AT 13.0 FEET...WATER WILL INVADE THE COMMERCIAL PROPERTY ADJACENT TO THE RIVER. $$ LAC105-020941- /O.CON.KLIX.FL.W.0095.000000T0000Z-120902T1245Z/ /AMIL1.1.ER.120831T1333Z.120901T0600Z.120902T0645Z.NO/ 1042 PM CDT FRI AUG 31 2012 THE FLOOD WARNING CONTINUES FOR THE TANGIPAHOA RIVER NEAR AMITE. * UNTIL SUNDAY MORNING. * AT 10:00 PM FRIDAY THE STAGE WAS 23.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 21.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.5 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY MORNING. * IMPACT...AT 21.0 FEET...GRAVEL PIT OPERATIONS WILL BE SUSPENDED AND EQUIPMENT THREATENED. LOW LYING PASTURES AND FARMLAND NEAR THE RIVER EAST OF HIGHWAY 51 WILL FLOOD. $$ LAC105-020941- /O.EXT.KLIX.FL.W.0067.000000T0000Z-120905T1253Z/ /ROBL1.3.ER.120830T0849Z.120901T0600Z.120905T0653Z.NO/ 1042 PM CDT FRI AUG 31 2012 THE FLOOD WARNING CONTINUES FOR THE TANGIPAHOA RIVER NEAR ROBERT. * UNTIL WEDNESDAY MORNING. * AT 9:30 PM FRIDAY THE STAGE WAS 23.3 FEET. * MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * THE FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING TO NEAR 23.5 FEET AFTER MIDNIGHT TOMORROW. THE RIVER IS THEN EXPECTED TO FALL BELOW FLOOD STAGE EARLY WEDNESDAY MORNING. * IMPACT...AT 21.0 FEET...WATER WILL BE IN HOMES ALONG HIGHWAY 445 AND HIGHWAY 443. HIGHWAY 445 WILL BE UNDER WATER AND CLOSED FROM 190 TO INTERSTATE 12. LOUISIANA HIGHWAY 22 WILL BE UNDER WATER IN MANY PLACES. ACCESS TO MAGNOLIA ISLAND AND LEE'S LANDING WILL BE CUT OFF. $$
067 WGUS84 KLIX 011427 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 927 AM CDT SAT SEP 1 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN LOUISIANA... THE TANGIPAHOA RIVER NEAR KENTWOOD AFFECTING TANGIPAHOA PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... && LAC105-011457- /O.CAN.KLIX.FL.W.0086.000000T0000Z-120901T1500Z/ /KENL1.3.ER.120830T1741Z.120831T1000Z.120901T1203Z.NR/ 927 AM CDT SAT SEP 1 2012 THE FLOOD WARNING IS CANCELLED FOR THE TANGIPAHOA RIVER NEAR KENTWOOD. * AT 9:00 AM SATURDAY THE STAGE WAS 12.8 FEET. * FLOOD STAGE IS 13.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE AT 7:03 AM CDT THIS MORNING. NO FLOODING IS EXPECTED OR FORECAST. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Aug 29, 11:11 PM CDT, 20 minutes earlier.
Area forecast discussion, Aug 29, 11:11 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1111 PM CDT WED AUG 29 2012
.AVIATION...
EXPECT CONDITIONS TO IMPROVE DURING THE DAY ON THURSDAY...BUT
ONLY ANTICIPATE IMPROVEMENT TO MVFR CEILINGS BY EVENING. WIND
GUSTS TO NEAR 35 KNOTS AT MOST TERMINALS IN THE MORNING WILL
DIMINISH TO AROUND 10 KNOTS BY EVENING. 35
&&
.PREV DISCUSSION... /ISSUED 637 PM CDT WED AUG 29 2012/
SYNOPSIS...
TROPICAL STORM ISAAC IS CURRENTLY LOCATED NEAR
DONALDSONVILLE LA. ISAAC CURRENTLY HAS MAXIMUM SUSTAINED WINDS OF
70 MPH AND A MINIMUM CENTRAL PRESSURE OF 975 MB. ISAAC IS CURRENTLY
MOVING NORTHWESTWARD AT 6 MPH. THIS TRACK IS EXPECTED TO CONTINUE
OVER THE NEXT 24 HOURS...BRINGING THE CENTER NEAR ALEXANDRIA LA BY
7 AM CDT TOMORROW. FOR THE LATEST POSITION...DISCUSSION AND
NATIONAL HURRICANE CENTER OFFICIAL TRACK ON TROPICAL STORM
ISAAC...PLEASE REFER TO THE PUBLIC ADVISORY ON TROPICAL STORM
ISAAC. ISAAC CONTINUES TO BATTER SOUTHEAST LOUISIANA. WE HAVE
NUMEROUS REPORTS OF FLOODING AND EXPECT THE FLOODING RAINS TO
CONTINUE THROUGH LATE TONIGHT NEW ORLEANS AUDUBON PARK HAS ALREADY
REPORTED NEARLY 18 INCHES OF RAINFALL AND 2 TO 4 INCHES ADDITIONAL
ARE POSSIBLE OVERNIGHT. HEAVY RAIN BANDS ARE TRAINING OVER BATON
ROUGE AND URBAN AND STREET FLOODING IS LIKELY THERE OVERNIGHT AS 3
TO 5 INCHES OF RAIN ARE LIKELY OVER THE NEXT 6 HOURS. THE TORNADO
THREAT REMAINS HIGH MAINLY EAST OF THE PEARL ELEVATED AS QUICK
SPIN UP TORNADOES COULD OCCUR AT ANYTIME THROUGHOUT THE DAY. FOR
MORE INFORMATION SEE HURRICANE LOCAL STATEMENT AND LATEST NATIONAL
HURRICANE CENTER FORECAST.
LONG TERM...
ISAAC WILL DEPART AND TRACK NORTHWARD THROUGH ARKANSAS AND CENTRAL
MISSOURI BY THE WEEKEND. A STRONG 595 UPPER LEVEL RIDGE WILL BUILD
IN OVER THE WEEKEND BRINGING WELL ABOVE NORMAL TEMPERATURES AND
LOW POPS. ANOTHER CONCERN FROM SATURDAY INTO EARLY NEXT WEEK WILL
BE THE THREAT OF HEAT STROKES AND HEAT EXHAUSTION AS TEMPERATURES
RISE WELL INTO THE LOWER 90S WITH HEAT INDEXES RANGING 100 TO 105
DEGREES BY SUNDAY. GIVEN WIDESPREAD POWER OUTAGES IN THE WAKE OF
ISAAC...BUILDINGS AND HOMES WILL GET EXTREMELY HOT WITH THE LACK
OF AIR CONDITIONING AND VENTILATION. A HEAT ADVISORY IS POSSIBLE
BY WEEKS END.
AVIATION...
HAZARDOUS WEATHER CONDITIONS EXPECTED TO CONTINUE THROUGH THE
FORECAST PERIOD WITH A MAJOR IMPROVEMENT ON FRIDAY.
MARINE...
TROPICAL STORM CONDITIONS WILL CONTINUE OVER THE NEXT 12 TO 18
HOURS WITH CONDITIONS IMPROVING RAPIDLY THROUGHOUT THE DAY ON
THURSDAY. WAVE HEIGHTS WILL GRADUALLY RETURN TO NEAR NORMAL BY
FRIDAY AND REMAIN CALM OVER THE WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 74 84 73 90 / 100 90 70 50
BTR 75 85 74 90 / 100 90 70 50
ASD 77 86 76 89 / 100 90 50 60
MSY 77 88 77 88 / 100 90 50 50
GPT 77 86 77 89 / 100 80 50 50
PQL 75 86 77 89 / 100 70 50 50
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR THE FOLLOWING ZONES:
ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...NORTHERN
TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
FELICIANA.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...NORTHERN
TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
FELICIANA.
GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
MS...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR THE FOLLOWING ZONES:
AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
&&Hazardous weather outlook, Aug 29, 6:52 PM CDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 652 PM CDT WED AUG 29 2012 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-310000- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 652 PM CDT WED AUG 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT TROPICAL STORM ISAAC WILL CONTINUE TO EFFECT THE AREA. EXPECT TROPICAL STORM FORCE WINDS WITH GUSTS UP TO 60 MPH POSSIBLE. EXPECT FLOODING RAINFALL UP TO 1 TO 2 INCHES PER HOUR TONIGHT. HEAVIEST RAINFALL LIKELY TO BE CONCENTRATED IN AND AROUND THE BATON ROUGE AREA OVERNIGHT WITH URBAN FLOODING POSSIBLE. TORNADOES WILL ALSO BE A THREAT TONIGHT. WE URGE PEOPLE TO STAY INDOORS AND DO NOT TRAVEL TONIGHT. FOR MORE INFORMATION SEE THE HURRICANE LOCAL STATEMENT AND NATIONAL HURRICANE CENTER FORECAST. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY TROPICAL STORM ISAAC EXPECTED TO BE MOVING OUT OF THE REGION BY LATE TOMORROW WITH DRIER CONDITIONS EXPECTED BY FRIDAY. ANOTHER CONCERN FROM SATURDAY INTO EARLY NEXT WEEK WILL BE THE THREAT OF HEAT STROKES AND HEAT EXHAUSTION AS TEMPERATURES RISE WELL INTO THE LOWER 90S WITH HEAT INDEXES RANGING 100 TO 105 DEGREES BY SUNDAY. GIVEN WIDESPREAD POWER OUTAGES IN THE WAKE OF ISAAC...BUILDINGS AND HOMES WILL GET EXTREMELY HOT WITH THE LACK OF AIR CONDITIONING AND VENTILATION. A HEAT ADVISORY IS POSSIBLE BY SUNDAY. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THROUGH 7 AM TOMORROW MORNING. TOTAL RAINFALL BEFORE ALL SAID AND DONE EXPECTED TO BE BETWEEN 10 AND 15 INCHES WITH SOME PLACES LIKE PARTS OF NEW ORLEANS LIKELY TO RECEIVE OVER 20 INCHES AS ISAAC SLOWLY DRAGS NORTHWESTWARD ACROSS SOUTHERN LOUISIANA THROUGH TONIGHT. A TORNADO WATCH REMAINS IN AFFECT UNTIL MIDNIGHT TONIGHT FOR PORTIONS OF EXTREME SOUTHEASTERN LOUISIANA AND PARTS OF EXTREME SOUTHERN MISSISSIPPI. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF AMATEUR RADIO WEATHER NETWORKS WILL BE NEEDED THROUGH THURSDAY MORNING.
In the hours before
Local storm report, Aug 29, 8:38 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
838 PM CDT WED AUG 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM FLASH FLOOD 10 SE POPLARVILLE 30.74N 89.42W
08/29/2012 PEARL RIVER MS EMERGENCY MNGR
WATER FLOWING RAPIDLY OVER BARTH ROAD NEAR SILVER RUN AT
CRANE CREEK BRIDGE AND PEN BRANCH.
&&
24/RRThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 7:09 PM CDT | Flash Flood Warning | LIX | Ascension, East Baton Rouge, Livingston, Tangipahoa | 6 hr |
| Aug 29, 7:42 PM CDT | Flash Flood Warning | LIX | Saint Tammany, Washington | 4 hr |
| Aug 29, 10:54 PM CDT | River Flood Warning | LIX | East Baton Rouge | 23 hr |
| Aug 29, 11:02 PM CDT | River Flood Warning | LIX | East Baton Rouge, Livingston | 4 days |
| Aug 29, 11:14 PM CDT | River Flood Warning | LIX | East Baton Rouge | 6 days |
| Aug 29, 11:16 PM CDT | River Flood Warning | LIX | Saint Helena | 58 hr |
| Aug 29, 11:20 PM CDT | River Flood Warning | LIX | Saint Helena | 69 hr |
| Aug 29, 11:22 PM CDT | River Flood Warning | LIX | Livingston | 3 days |
| Aug 29, 11:38 PM CDT | River Flood Warning | LIX | Saint Tammany | 3 days |
| Aug 29, 11:45 PM CDT | Flash Flood Warning | LIX | Washington | 5 hr |
| Aug 29, 11:47 PM CDT | River Flood Warning | LIX | Saint Tammany | 47 hr |
| Aug 30, 12:06 AM CDT | River Flood Warning | LIX | Tangipahoa | 71 hr |
| Aug 30, 1:52 AM CDT | Flash Flood Warning | LIX | Saint Tammany | 3 hr |
| Aug 30, 4:58 AM CDT | Flash Flood Warning | LIX | Saint Tammany | 4 hr |
| Aug 30, 8:01 AM CDT | River Flood Warning | LIX | Ascension, Livingston | 7 days |
| Aug 30, 8:01 AM CDT | River Flood Warning | LIX | Livingston | 6 days |
| Aug 30, 9:17 AM CDT | Tornado Warning | LIX | Orleans, Saint Tammany | 28 min |
| Aug 30, 9:42 AM CDT | River Flood Warning | LIX | Ascension, Livingston | 5 days |
| Aug 30, 9:43 AM CDT | Flash Flood Warning | LIX | Saint Tammany | 3 hr |
| Aug 30, 11:11 AM CDT | Flash Flood Warning | LIX | Tangipahoa | 3 hr |
| Aug 30, 1:20 PM CDT | Flash Flood Warning | LIX | Saint Charles, Saint John the Baptist | 3 hr |
| Aug 30, 4:21 PM CDT | Coastal Flood Warning | LIX | Saint Bernard, Saint James, Saint John the Baptist | 49 hr |
| Aug 30, 4:34 PM CDT | River Flood Warning | LIX | Tangipahoa | 48 hr |
Nearby
River Flood Warnings in Louisiana, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.